Translator Disclaimer
September, 1986 On Asymptotically Efficient Estimation in Semiparametric Models
Anton Schick
Ann. Statist. 14(3): 1139-1151 (September, 1986). DOI: 10.1214/aos/1176350055

Abstract

A general method for the construction of asymptotically efficient estimates in semiparametric models is presented. It improves and modifies Bickel's (1982) construction of adaptive estimates and obtains asymptotically efficient estimates under conditions weaker than those in Bickel.

Citation

Download Citation

Anton Schick. "On Asymptotically Efficient Estimation in Semiparametric Models." Ann. Statist. 14 (3) 1139 - 1151, September, 1986. https://doi.org/10.1214/aos/1176350055

Information

Published: September, 1986
First available in Project Euclid: 12 April 2007

zbMATH: 0612.62062
MathSciNet: MR856811
Digital Object Identifier: 10.1214/aos/1176350055

Subjects:
Primary: 62G05
Secondary: 62G20

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.14 • No. 3 • September, 1986
Back to Top